# SDR JR2R2011030700077

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 20,079 hours, 13,897 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 LWR BULKHEAD ANGLE CRACKED AT RBL 26.  REMOVED CRACKED RT LOWER BULKHEAD ANGLE AT RBL 26.00 AND INSTALLED NEW ANGLE IAW CRJ 700 SRM 51-42-06.
